# SDR USAA040131

- Difficulty date: April 13, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 0972
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: D5361018300200
- Condition: Corroded
- Location: Fuselage
- Part time: 15,683 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND STIFFENER ASSEMBLY CORRODED 3.5 INCH BY 1.0 INCH BY .015 INCH DEEP, FRAME 12, BETWEEN Y-81 AND Y-1379.5, Z-240.  REMOVED AND REPLACED STIFFENER ASSEMBLY PER SRM 53-11-14, 51-42-11, 51-74-00.  CORRODED LEVEL 2, TASK NR JA-220-53500.  (M)
